T Nation

Gyno Help! 8 Months Later


#1

So my “friend” who introduced me to testosterone told me I didn’t need to use an AI, I quickly found that out to be false after having my E2 flare up and getting side effects.

I started on Nolva toward the end of my cycle and finished with Nolva/Clomid like a normal PCT and escaped with muscle gain and also fat gain and mild symptoms so I thought.

Now its 8 months after the cycle and I’m getting pain and sensitivity in my right nipple. I’m kind of worried I’m about to go to the doctor…

I was reading some other people and I think my hormones may still be out of whack, I seem to have higher E2 than I did before, or something like that. I gain fat more easily, and having other sides.

Should I start taking Nolva/AI again now 8 months later or just go to the doctor ASAP?
I want to tell them everything but I have to take chronic pain meds and I’m afraid they’ll take them away and leave me fucked with pain. The irony is I did this to regain my physical body which worked but now I keep having problems.

Some kind soul help me, please. Thanks


#2

Where do you live? If youre in the US, google PrivateMDlabs and get your test levels/E2 checked through there, it will not require a doctor or insurance and will only cost you around $100.

Although Ive never seen it personally, if you’re honest with your doctor, you run the risk of being dropped from your insurance for being labeled as a steroid user, or so they say. You could always seek help from a professional, you just have to be smart about it. Say you’ve been feeling off these last few years, your libido is down and (insist) on getting bloodwork.

Get the bloodwork and we can go from there.